# SDR HALA2010102600494

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 93,126 hours, 17,866 cycles
- Engine: Pwa PW4062
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS- RT GENENERATOR NEEDED TO BE RESET AFTER ENG START.  ACCOMPLISHED RT ENGINE GENERATOR CHECK ON BPCU BITE.  NO FAULTS NOTED RT.  GENERATOR SYS CHECK GOOD IAW FIM 24-20-00 OK FOR SVC.
